Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of a theorem of L. Janos


Author: Michael Edelstein
Journal: Proc. Amer. Math. Soc. 20 (1969), 509-510
MSC: Primary 54.60
MathSciNet review: 0234426
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Janos, A converse of the Banach theorem in the case of one to one contracting mappings, Notices Amer. Math. Soc. 11 (1964), 686.
  • [2] -, Homothetic property of contractive one-to-one mappings, Notices Amer. Math. Soc. 13 (1966), 818.
  • [3] -, One-to-one contractive mappings on compact spaces, Notices Amer. Math. Soc. 14 (1967), 133.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0234426-9
PII: S 0002-9939(1969)0234426-9
Article copyright: © Copyright 1969 American Mathematical Society